MathSciNet Relay Station
MathSciNet bibliographic data
MR1289492 11F67 (11G05 11G40)
Lieman, Daniel B. Nonvanishing of $L$-series associated to cubic twists of elliptic curves. Ann. of Math. (2) 140 (1994), no. 1, 81–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement